# SDR 2007UALA03664

- Difficulty date: September 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 53,477 hours, 19,762 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 33215209
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TEST OF THE RUDDER PCU'S THE TEST FAILED USING THE LT HYDRAULIC SYSTEM.  THE SYSTEM TESTED OK USING THE RT AND CENTER HYDRAULIC SYSTEMS.  USING THE LT SYSTEM ALONE THE RUDDER HAD NO MOVEMENT TO THE LEFT AND SLIGHT MOVEMENT TO THE RIGHT AND WOULD NOT RETURN TO CENTER.  SUPPLEMENTAL DATA UPDATE, NO DISCREPANCIES FOUND WITH LEFT POWER CONTROL UNIT FOR THE RUDDER.  FAULT WAS WITH THE CENTER PCU.  REPLACED PCU.
